Symmetrical drug-related intertriginous and flexural exanthema (baboon syndrome) induced by amoxicillin-clavulanate

Pediatr Dermatol. Nov-Dec 2012;29(6):770-1. doi: 10.1111/j.1525-1470.2011.01577.x. Epub 2011 Nov 2.

Abstract

Systemic drug-related intertriginous and flexural exanthema (SDRIFE), also known as Baboon syndrome, is an uncommon, cutaneous reaction that occurs after the systemic administration of drug-related allergens. We report the case of a 5-year-old boy with SDRIFE after systemic administration of amoxicillin-clavulanate.

Publication types

  • Case Reports

MeSH terms

  • Amoxicillin-Potassium Clavulanate Combination / adverse effects*
  • Anti-Bacterial Agents / adverse effects*
  • Child, Preschool
  • Drug Eruptions / pathology*
  • Exanthema / chemically induced*
  • Exanthema / pathology*
  • Groin
  • Humans
  • Male

Substances

  • Anti-Bacterial Agents
  • Amoxicillin-Potassium Clavulanate Combination